RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 58, Issue 4(352)  


Topology and statistics of formulae of arithmetics
V. I. Arnol'd
3
Multisingularities, cobordisms, and enumerative geometry
M. E. Kazarian
29
Constants in the asymptotics of small deviation probabilities for Gaussian processes and fields
V. R. Fatalov
89
Nikolai Mikhailovich Timofeev (obituary)
G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin
135

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The stochastic maximization problem for linear functionals with a charge for the use of solutions
B. D. Gnedenko
139
The Gel'fand–Kirillov dimension of relatively free prime algebras of arbitrary signature
A. Ya. Belov
141
A canonical form for supertransitive standard models in Zermelo–Fraenkel set theory
E. I. Bunina, V. K. Zakharov
143
The $w$-function of a solution the $g$th stationary KdV equation
V. M. Buchstaber, S. Yu. Shorina
145
Hadamard decompositions of semisimple associative algebras
D. N. Ivanov
147
Higher Bruhat orders, the Euler–Jacobi formula and Turnbull's identity
G. G. Ilyuta
149
Uniqueness of solution of the Robin problem for systems in the theory of elasticity in a half-space
H. Matevossian
151
The problem of the twenty-five spheres
O. R. Musin
153
On Kikkawa spaces
L. L. Sabinina
155
Sheaf cohomology and the dimension of uniform spaces
E. E. Skurikhin
157
The asymptotic behaviour of diagonal Padé approximants for hyperelliptic functions of genus $g=2$
S. P. Suetin
159
Hyperbolic $n$-dimensional Coxeter polytopes with $n+3$ facets
P. V. Tumarkin
161
The use of separating times in proving singularity of Gaussian measures
M. A. Urusov
163
Some additive problems connected with exponential functions
I. D. Shkredov
165
Averaging of solutions of the Neumann problem for the Lamé system in the theory of elasticity in a domain part of which is a union of thin cylinders
V. V. Yablokov
167

Mathematical Events
Vladimir Aleksandrovich Marchenko (on his 80th birthday)
Yu. M. Berezanskii, V. E. Zakharov, Yu. A. Mitropol'skii, I. V. Ostrovskii, L. A. Pastur, A. V. Pogorelov, F. S. Rofe-Beketov, I. V. Skrypnik, E. Ya. Khruslov
169
Fedor Semenovich Rofe-Beketov (on his 70th birthday)
Yu. M. Berezanskii, A. G. Brusentsev, V. A. Marchenko, K. V. Maslov, L. A. Pastur, I. V. Ostrovskii, V. I. Khrabustovskii, E. Ya. Khruslov
173
Contemporary methods in theory of functions and adjacent problems
P. L. Ul'yanov, Yu. V. Pokornyi, A. V. Borovskikh
177
Steklov Institute seminar on mathematics and its applications
I. V. Volovich
179
International Congress of Mathematicians, Beijing, China, 20–28 August 2002
V. A. Golubeva, A. B. Zhizhchenko, A. G. Sergeev
181
Fourth European Congress of Mathematics
190
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018